Alert archive / New Jersey / Special Marine Warnings in 2012

Special Marine Warning 52, NWS Philadelphia/Mount Holly

July 1, 2012

NWS Philadelphia/Mount Holly issued this special marine warning at Jul 1, 2012, 10:04 PM EDT. It was in force for 116 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 1, 2012, 10:04 PM EDT (02:04 UTC)
Expired
Jul 2, 2012, 12:00 AM EDT
In force
116 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon

The radar

The Philadelphia radar (KDIX), 79 km from the middle of the area, began a volume at 02:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 1, 10:20 PM EDTHAIL 1Ocean City, NJ

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 00:00Z, 2.1 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 00:00Z on 2012-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2151 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 00:00Z on 2012-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2151 J/kg
Mixed-layer CIN
-37 J/kg
Mixed-layer LCL
1820 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
85 m²/s²
Significant tornado parameter
0.1
Supercell composite
3.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

081 
WHUS51 KPHI 020204
SMWPHI
ANZ452-453-470-020400-
/O.NEW.KPHI.MA.W.0052.120702T0204Z-120702T0400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1004 PM EDT SUN JUL 1 2012

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A

* SPECIAL MARINE WARNING FOR...
  THE ATLANTIC COASTAL WATERS BETWEEN LITTLE EGG INLET AND CAPE MAY
  NJ OUT TO 20 NM...
  THE ATLANTIC COASTAL WATERS BETWEEN SANDY HOOK NJ AND FENWICK
  ISLAND DE OUT 20 TO 40 NM...

  INCLUDING ATLANTIC CITY REEF...BUOY GE...DEEPWATER REEF...GREAT EGG
  INLET...GREAT EGG REEF AND OCEAN CITY REEF...

* UNTIL MIDNIGHT EDT

* AT 1001 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  THUNDERSTORM...PRODUCING STRONG WINDS 34 KNOTS OR GREATER OVER BUOY
  GE...MOVING EAST AT 25 KNOTS.

* THIS STRONG THUNDERSTORM WILL BE NEAR
  4 NM SOUTH OF GREAT EGG INLET BY 1010 PM EDT
  3 NM NORTH OF OCEAN CITY REEF BY 1015 PM EDT
  4 NM SOUTH OF GREAT EGG REEF BY 1030 PM EDT
  6 NM SOUTH OF ATLANTIC CITY REEF BY 1040 PM EDT

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MARINERS CAN EXPECT GUSTY WINDS...HIGH WAVES...DANGEROUS LIGHTNING...
AND HEAVY RAINS. BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY...UNTIL
THIS STORM PASSES.

IF CAUGHT ON THE OPEN WATER STAY BELOW DECK IF POSSIBLE...KEEP AWAY
FROM UNGROUNDED METAL OBJECTS.

&&

LAT...LON 3901 7370 3881 7393 3917 7471 3928 7463
      3929 7463 3929 7470 3923 7473 3929 7471
      3930 7476 3929 7470 3931 7466 3935 7473
      3938 7472 3931 7464 3935 7458 3932 7462
      3931 7462 3934 7456 3914 7361
TIME...MOT...LOC 0204Z 290DEG 27KT 3926 7464

$$

MPD

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Jul 1, 8:28 PM EDT, 1 hour 36 minutes earlier.

Area forecast discussion, Jul 1, 8:28 PM EDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
828 PM EDT SUN JUL 1 2012

.SYNOPSIS...
A WEAK COLD FRONT WILL CROSS THE AREA TONIGHT AND THEN STALL JUST
SOUTH OF OUR AREA. THE FRONT THEN LIFTS NORTHEAST AS A WARM FRONT
TUESDAY INTO WEDNESDAY. THE NEXT COLD FRONT MOVES THROUGH LATER
WEDNESDAY INTO THURSDAY, BEFORE STALLING ACROSS THE MID ATLANTIC
FRIDAY.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
THUNDERSTORM ACTVITY WELL TO THE WEST OVER OHIO SEEMS TO BE
GETTING BETTER ORGANIZED AND MAY PERSIST INTO THE OVERNIGHT HOURS.
HOWEVER...ATTM WE EXPECT MOST OF THE ACTVTY WILL REMAIN WEST AND
SOUTH OF OUR AREA. IT COULD EVENTUALLY AFFECT DELMARVA BUT THIS
WOULD BE WELL AFTER MIDNIGHT.

OTHERWISE...THE THREAT OF SEVERE THUNDERSTORMS WANED CONSIDERABLY
AS DRIER AND SOMEWHAT COOLER AIR MOVED INTO THE FORECAST AREA FROM
THE NORTHWEST. A SMALL CHANCE OF CONVECTION MAINLY SOUTHEAST OF
THE I-95 CORRIDOR EXISTED THROUGH THE EVENING HOURS. THERE, WINDS
ALSO WERE EXPECTED TO TURN MORE TOWARDS THE NORTHWEST BRINGING IN
THE DRIER AIR, AND THE SKIES WILL BE CLEAR WHERE THEY ARE NOT
ALREADY SO. OVERNIGHT TEMPERATURES WILL BE IN THE LOW TO MID 60S
ACROSS MUCH OF THE AREA.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/...
ANOTHER DAY OF 90 PLUS TEMPERATURES ACROSS THE REGION, ALTHOUGH
DEWPOINTS WILL BE MUCH MORE COMFORTABLE UNDER A NORTHWESTERLY FLOW.
MID-LEVEL TROUGHING WILL BE OVER THE REGION TOMORROW AND WITH IT AN
AREA OF CHANNELIZED VORT MAXES IS DRIVEN SOUTH THROUGH OUR REGION.
AT THIS POINT IN TIME THE MODELS ARE SHOWING VERY LITTLE IN THE WAY
OF PRECIPITATION WITH THE PASSAGE OF THE SHORTWAVE. THE ONLY AREAS
THAT APPEAR TO RECEIVE ANYTHING MEASURABLE WOULD ACROSS OUR
DELMARVA ZONES. THIS MAY BE A FACTOR OF THE WARMER TEMPERATURES
ACROSS OUR SOUTHERN ZONES TOMORROW AND THE SLIGHTLY HIGHER DEWPOINTS
IN PLACE DURING THE AFTERNOON HOURS. UPPER LEVEL DYNAMICS DO SHOW A
PASSING JET STREAK NEARING THE REGION BY MONDAY AFTERNOON WHICH
WOULD HELP TO AIDE IN LARGER SCALE LIFT. FOR NOW ONLY SLIGHT CHANCE
POPS WERE PLACED INTO THE GRIDS AND CONFINED TO OUR SOUTHERN AREAS.

&&

.LONG TERM /MONDAY NIGHT THROUGH SUNDAY/...
THE HEAT WILL CONTINUE THROUGH THE PERIOD WITH THE HUMIDITY STICKING
AROUND AS WELL. TEMPERATURES WILL REMAIN IN THE 90S ACROSS MUCH OF
THE REGION DURING THE DAYTIME. NIGHTTIME TEMPERATURES WILL BE IN THE
UPPER 60S TO MID 70S THROUGH THE PERIOD.

IN THE MID LEVELS, THE TROUGH PUSHES TO OUR EAST AND AFTER A BRIEF
PERIOD OF GOING ZONAL, WE START TO SEE RIDGING MOVING IN FROM THE
WEST. THIS RIDGING WILL KEEP A MORE NORTHWEST FLOW ALOFT ACROSS THE
REGION. THE RIDGING THEN FLATTENS OUT A BIT BY THE WEEKEND AS
ANOTHER TROUGH TRIES TO DIG SOUTHWARD INTO THE AREA.

AT THE SURFACE, A WARM FRONT WILL PUSH THROUGH THE REGION LATE
MONDAY NIGHT INTO TUESDAY. BEYOND THAT, WITH A SURFACE TROUGH
LINGERING NEAR THE AREA THROUGH THE PERIOD, THERE WILL BE A CHANCE
FOR SHOWERS AND THUNDERSTORMS EACH DAY. HOWEVER, THE BEST DAY FOR
SCATTERED CONVECTION LOOKS TO BE WEDNESDAY AND THURSDAY, AS A COLD
FRONT DROPS SOUTHWARD INTO THE AREA AND FORCING LOOKS MARKEDLY
BETTER ON THOSE DAYS. WEDNESDAY AND THURSDAY ALSO LOOK TO BE THE
MUGGIEST DAYS OF THE WEEK WITH HEAT INDICES REACHING INTO THE UPPER
90S ACROSS THE PHILLY METRO AREA AND CLOSER TO 100 ACROSS THE
DELMARVA.

&&

.AVIATION /00Z MONDAY THROUGH FRIDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

VFR CONDITIONS CONTINUE TO PREVAIL ACROSS OUR TAF SITES AND THIS
TREND WILL CONTINUE FOR THE FORESEEABLE FUTURE. A WEAK COOL FRONT
WILL CONTINUE TO MOVE IN FROM THE NORTH THROUGH THE EVENING HOURS
AND WINDS WILL SLOWLY TURN MORE TOWARDS THE NORTHWEST BY THE
EVENING/OVERNIGHT HOURS. THE AFTERNOON STRATOCUMULUS FIELD ACROSS
THE REGION HAS PRETTY MUCH DISSIPATED WITH LOSS OF DAYTIME HEATING
AND ARRIVAL OF DRIER AIR BEHIND THE COOL FRONT.

AS WE NEAR SUNSET THE CHANCE FOR THUNDERSTORMS HAS GREATLY
DIMINISHED. WINDS WILL LIGHTEN OVERNIGHT BUT WILL INCREASE AGAIN OUT
OF THE NORTHWEST BY MID MORNING ON MONDAY.

OUTLOOK...
MONDAY NIGHT THROUGH TUESDAY...MAINLY VFR CONDITIONS EXPECTED. A
CHANCE FOR SHOWERS AND THUNDERSTORMS DURING THE AFTERNOON AND
EVENING HOURS.

WEDNESDAY AND THURSDAY...MAINLY VFR CONDITIONS ARE EXPECTED. A COLD
FRONT WILL DROP SOUTHWARD THROUGH THE REGION BRINGING INCREASED
CHANCES FOR SCATTERED SHOWERS AND THUNDERSTORMS. SUB-VFR CONDITIONS,
ALONG WITH GUSTY WINDS, ARE POSSIBLE WITHIN THUNDERSTORMS.

FRIDAY...VFR CONDITIONS EXPECTED. A CHANCE FOR AFTERNOON SHOWERS AND
THUNDERSTORMS, MAINLY SOUTH OF KPHL.

&&

.MARINE...
SUB-ADVISORY CONDITIONS WILL PERSIST ACROSS OUR WATERS THROUGH
MONDAY. WINDS WILL GENERALLY BE OUT OF THE SOUTH-SOUTHWEST AND
REMAIN AROUND 10 KNOTS. SEAS WILL GENERALLY BE AROUND 2-3 FEET. A
COLD FRONT WILL MOVE THROUGH LATER TONIGHT AND WINDS BEGIN TO TURN
MORE TOWARDS THE WEST. A FEW SHOWERS AND THUNDERSTORMS ARE POSSIBLE
WITH THE PASSAGE THROUGH THE EARLY NIGHT HOURS BUT FOR THE MOST PART
OUR NORTHERN WATERS WOULD UNDER THE GUN THE MOST.

OUTLOOK...
SUB-ADVISORY CONDITIONS ARE EXPECTED THROUGH THE PERIOD. WINDS AND
WAVES WILL INCREASE IN ANY THUNDERSTORMS THAT DEVELOP OVER THE NEXT
SEVERAL DAYS BUT WILL BE SHORT LIVED. THE BEST CHANCE FOR
THUNDERSTORMS IS IN THE WEDNESDAY/THURSDAY TIME-FRAME.

&&

.TIDES/COASTAL FLOODING...
THE UPCOMING FULL MOON IS HAVING AN INFLUENCE ON THE DAILY TIDES
WITH THE HIGHER OF THE TWO DAILY TIDES APPROACHING THE MINOR TIDAL
LEVELS MONDAY AND TUESDAY. WITH A MORE OFFSHORE WIND COMPONENT ON
MONDAY TUESDAY MAY BE THE DAY THAT IS HAS A GREATER CHANCE AT
EXPERIENCING MINOR TIDAL ALONG THE COASTAL ATLANTIC.

THE FULL MOON OCCURS ON TUESDAY AND THE ASTRONOMICAL TIDE IS
GENERALLY WITHIN 0.3 FEET OF THE MINOR TIDAL FLOODING CRITERIA.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...AMC
NEAR TERM...AMC
SHORT TERM...HEAVENER
LONG TERM...MEOLA
AVIATION...AMC/MEOLA
MARINE...HEAVENER/MEOLA
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Jul 1, 9:57 PM EDT, 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
957 PM EDT SUN JUL 1 2012

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>022-025>027-
PAZ054-055-060>062-067>071-030200-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-
COASTAL ATLANTIC-COASTAL OCEAN-SOUTHEASTERN BURLINGTON-CARBON-MONROE-
BERKS-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-
PHILADELPHIA-
957 PM EDT SUN JUL 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ023-024-030200-
CAPE MAY-ATLANTIC COASTAL CAPE MAY-
957 PM EDT SUN JUL 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW JERSEY.

.DAY ONE...TONIGHT.

SCATTERED THUNDERSTORMS THIS EVENING MAY CONTAIN DOWNPOURS...GUSTY
WINDS AND FREQUENT LIGHTNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-030200-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
957 PM EDT SUN JUL 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

A FEW SCATTERED THUNDERSTORMS ARE POSSIBLE THIS EVENING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jul 1, 4:31 PM EDT, 5 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
431 PM EDT SUN JUL 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HAIL             BLAIRSTOWN              40.98N  74.96W
07/01/2012  E1.00 INCH       WARREN             NJ   PUBLIC

&&

EVENT NUMBER PHI1200361

MEOLA
Special weather statement, Jul 1, 4:38 PM EDT, 5 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
438 PM EDT SUN JUL 1 2012

NJZ012>014-012130-
EASTERN MONMOUTH NJ-MIDDLESEX NJ-WESTERN MONMOUTH NJ-
438 PM EDT SUN JUL 1 2012

...A STRONG THUNDERSTORM WILL AFFECT MIDDLESEX AND MONMOUTH
COUNTIES...

AT 435 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 4 MILES NORTH OF NEW BRUNSWICK...MOVING EAST AT
25 MPH. THE THUNDERSTORM WILL BE NEAR EDISON...METUCHEN AROUND 445
PM...SOUTH AMBOY...PERTH AMBOY AROUND 500 PM...KEANSBURG...NORTH
MIDDLETOWN AROUND 515 PM...LEONARDO AND SANDY HOOK AROUND 530 PM.

WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.

LAT...LON 4029 7399 4049 7446 4053 7450 4059 7446
      4056 7422 4054 7424 4047 7425 4045 7420
      4047 7418 4046 7412 4043 7406 4043 7400
      4048 7402 4048 7400 4041 7396

FORECASTER: MEOLA
Special weather statement, Jul 1, 5:31 PM EDT, 4 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
531 PM EDT SUN JUL 1 2012

NJZ008-012230-
MORRIS NJ-
531 PM EDT SUN JUL 1 2012

...STRONG THUNDERSTORMS AFFECTING MORRIS COUNTY...

AT 526 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF STRONG THUNDERSTORMS ABOUT 10 MILES NORTHWEST OF
MORRISTOWN...MOVING EAST AT 25 MPH. THE THUNDERSTORMS WILL BE NEAR
MORRIS PLAINS AND VICTORY GARDENS AROUND 545 PM...HANOVER TOWNSHIP
AND FLORHAM PARK AROUND 600 PM AND CHATHAM AROUND 615 PM.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THE STORMS.
ALSO...DANGEROUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THE STORMS.
DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THE AREA UNTIL 800 PM.

LAT...LON 4089 7428 4090 7433 4086 7432 4082 7432
      4080 7436 4074 7436 4068 7444 4071 7453
      4076 7456 4074 7461 4082 7483 4092 7476
      4091 7468 4094 7464 4096 7464 4092 7427

MPD
Special weather statement, Jul 1, 8:16 PM EDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
816 PM EDT SUN JUL 1 2012

NJZ020-026-027-020100-
COASTAL OCEAN NJ-OCEAN NJ-SOUTHEASTERN BURLINGTON NJ-
816 PM EDT SUN JUL 1 2012

...DEVELOPING THUNDERSTORMS OVER BURLINGTON AND OCEAN COUNTIES...

AT 809 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SCATTERED THUNDERSTORMS DEVELOPING FROM ABOUT 15 MILES SOUTHWEST
OF TOMS RIVER TO ABOUT 25 MILES NORTH OF ATLANTIC CITY...AND MOVING
SOUTHEAST AT 30 MPH. THE THUNDERSTORMS WILL BE NEAR BARNEGAT
AND BARNEGAT LIGHT AROUND 830 PM...AND SHIP BOTTOM AND NORTH BEACH
HAVEN AROUND 845 PM.

WIND GUSTS TO 40 MPH AND SMALL HAIL MAY DEVELOP WITH THESE STORMS.
DANGEROUS CLOUD TO GROUND LIGHTNING CAN BE EXPECTED. IF YOU HEAR
THUNDER...PLEASE MOVE INDOORS.

LAT...LON 3977 7408 3969 7413 3950 7428 3965 7463
      3987 7431 3984 7414 3976 7418 3972 7415
      3974 7414 3977 7415 3978 7413 3980 7413
      3982 7410 3982 7408

MPD
Local storm report, Jul 1, 9:42 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
942 PM EDT SUN JUL 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     HAIL             BLAIRSTOWN              40.98N  74.96W
07/01/2012  E1.00 INCH       WARREN             NJ   PUBLIC

0845 PM     TSTM WND DMG     SHIP BOTTOM             39.65N  74.18W
07/01/2012                   OCEAN              NJ   911 CALL CENTER

            WIRES DOWN.

&&

EVENT NUMBER PHI1200361 PHI1200362

MEOLA/MPD
Special weather statement, Jul 1, 9:51 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
951 PM EDT SUN JUL 1 2012

NJZ022>025-020215-
ATLANTIC NJ-ATLANTIC COASTAL CAPE MAY NJ-CAPE MAY NJ-
COASTAL ATLANTIC NJ-
951 PM EDT SUN JUL 1 2012

...A DEVELOPING THUNDERSTORM WILL AFFECT ATLANTIC AND CAPE MAY
COUNTIES...

AT 948 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
DEVELOPING THUNDERSTORM ABOUT 15 MILES SOUTHEAST OF MILLVILLE...MOVING
SOUTHEAST AT 30 MPH. THE THUNDERSTORM WILL BE NEAR CORBIN CITY...
SEAVILLE AROUND 1000 PM...MARMORA AND BEESLEYS POINT AROUND 1015 PM.

WIND GUSTS TO 50 MPH...SMALL HAIL AND DANGEROUS CLOUD TO GROUND LIGHTNING
ARE POSSIBLE WITH THIS STORM. IF YOU HEAR THUNDER...PLEASE MOVE INDOORS.

LAT...LON 3929 7454 3927 7456 3925 7460 3913 7470
      3923 7490 3929 7489 3933 7486 3934 7487
      3941 7484 3932 7450

MPD

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 8:16 PM EDTSpecial Weather StatementPHIOcean44 min
Jul 1, 8:33 PM EDTSevere Thunderstorm WarningPHIOcean57 min
Jul 1, 8:39 PM EDTSpecial Marine WarningPHI66 min
Jul 1, 9:45 PM EDTSpecial Marine WarningPHI2 hr
Jul 1, 9:51 PM EDTSpecial Weather StatementPHIAtlantic24 min
Jul 1, 9:58 PM EDTSevere Thunderstorm WarningPHIAtlantic, Cape May62 min
Jul 2, 2:56 PM EDTCoastal Flood StatementPHIAtlantic, Burlington, Cape May, Cumberland, Middlesex, Monmouth and 1 more7 hr
Jul 2, 4:13 AM EDTSpecial Weather StatementPHIKent, Sussex62 min

Nearby

Special Marine Warnings in New Jersey, 2012Every special marine warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.